If you need an accessible version of this item please contact JSTOR User Support

The Degree of the Set of Sentences of Predicate Provability Logic that are True Under Every Interpretation

George Boolos and Vann McGee
The Journal of Symbolic Logic
Vol. 52, No. 1 (Mar., 1987), pp. 165-171
DOI: 10.2307/2273871
Stable URL: http://www.jstor.org/stable/2273871
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Degree of the Set of Sentences of Predicate Provability Logic that are True Under Every Interpretation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171